# SDR C8GA201000039

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148 S25-26l
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT FRAME IS CORRODED AT STA 1149 BETWEEN STRINGER 25L-26L. REMOVED DAMAGE, FABRICATED REPAIR FROM 7075-0 HEAT TREATED TO T6 2" X 12", INSTALLED REPAIR. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
